# SDR UALA2008111303985

- Difficulty date: July 25, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,980 hours, 6,809 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES PFCS INTERFACE & FLAP-SLAT CONTROL 1 WILL NOT ERASE.  REPLACED FSEU 1.  REPLACED SFCU 1.
